# SDR WTAA960071

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N455UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120163
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hook Assy
- Part number: 20960
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SFO - LEFT MAIN LANDING GEAR INTRANSIT LIGHT REMAINS ILLUMINATED FOR 30 SECONDS AFTER GEAR RETRACTION.  MAINTENANCE ADJUSTED UPLOCK HOOK ROD ON LEFT MAIN LANDING GEAR.  GEAR RETRACTION AND EXTENSION NORMAL DURING GROUND CHECK.  AIRCRAFT RETURNED TO SERVICE.  (M)
